# SDR UIEA2016093000791

- Difficulty date: September 26, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,026 hours, 21,674 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP EICAS INFLIGHT.  PERFORMED PACK TEMP CONTROLLER BITE PROCEDURE IAW FIM 21-51- FT 803, NO FAULTS NOTED
